6 doctors weighed in:

Does dipyridamole cause frequent urination for people?

6 doctors weighed in
Dr. Vasudev Ananthram
Internal Medicine - Cardiology
2 doctors agree

In brief: Not likely but...

Not a reported side effect.
If I should speculate, it causes blood vessels to dilate which may increase blood flow to the kidneys and perhaps increase urination. I would first look for other causes. Only if okay with your doctor, you could stop this medication for a few days and see if this problem resolves (if all else fails and this is a considerable problem for you).

In brief: Not likely but...

Not a reported side effect.
If I should speculate, it causes blood vessels to dilate which may increase blood flow to the kidneys and perhaps increase urination. I would first look for other causes. Only if okay with your doctor, you could stop this medication for a few days and see if this problem resolves (if all else fails and this is a considerable problem for you).
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank
Dr. Bart Denys
Internal Medicine - Cardiology
2 doctors agree

In brief: Dipyridamole

Short answer: no most common cause of frequent urination is urinary infection and/or prostate enlargement (in men, of course!).

In brief: Dipyridamole

Short answer: no most common cause of frequent urination is urinary infection and/or prostate enlargement (in men, of course!).
Dr. Bart Denys
Dr. Bart Denys
Thank
Dr. Gregg Albers
Addiction Medicine
1 doctor agrees

In brief: Frequency?

Not a common side effect, but that doesn't mean in you or whomever is using this medication, it am be an individual reaction to its use.
Discuss with your doctor at next visit.

In brief: Frequency?

Not a common side effect, but that doesn't mean in you or whomever is using this medication, it am be an individual reaction to its use.
Discuss with your doctor at next visit.
Dr. Gregg Albers
Dr. Gregg Albers
Thank
Read more answers from doctors